Takip et
Akif Gadjiev
Akif Gadjiev
институт математики и механики НАН Азербайджана
mail.az üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Some approximation theorems via statistical convergence
AD Gadjiev, C Orhan
The Rocky Mountain Journal of Mathematics, 129-138, 2002
7302002
The convergence problem for a sequence of positive linear operators on unbounded sets, and theorems analogous to that of PP Korovkin
AD Gadzhiev
Doklady Akademii Nauk 218 (5), 1001-1004, 1974
3331974
Theorems of the type of PP Korovkin’s theorems
AD Gadjiev
Mat. Zametki 20 (5), 781-786, 1976
263*1976
Korovkin type theorems
AD Gadjiev, PP On
Mat. Zametki 20 (5), 781-786, 1976
881976
Approximation properties of a new type Bernstein–Stancu polynomials of one and two variables
AD Gadjiev, AM Ghorbanalizadeh
Applied mathematics and computation 216 (3), 890-901, 2010
752010
On uniform approximation by Bleimann, Butzer and Hahn operators on all positive semi-axis
AD Gadjiev, Ö Çakar
Trans. Acad. Sci. Azerb. Ser. Phys. Tech. Math. Sci 19 (5), 21-26, 1999
701999
On Korovkin type theorem in the space of locally integrable functions
AD Gadjiev, RO Efendiyev, E Ibikli
Czechoslovak Mathematical Journal 53, 45-53, 2003
682003
Generalized Bernstein-Chlodowsky polynomials
AD Gadjiev, RO Efendiev, E Ibikli
The Rocky Mountain journal of mathematics, 1267-1277, 1998
651998
Positive linear operators in weighted spaces of functions of several variables
AD Gadjiev
Izv. Akad. Nauk Azerb. SSR, Ser. Fiz.-Teh. Mat. Nauk 4, 32-37, 1980
541980
On classes of operators of potential types, generated by a generalized shift
AD Gadjiev, IA Aliev
Reports of enlarged Session of the Seminars of IN Vekua Inst. of Applied …, 1988
521988
The order of convergence of singular integrals which depend on two parameters
AD Gadjiev
Special Problems of Functional Analysis and Their Applications to the Theory …, 1968
481968
The estimates of approximation by using a new type of weighted modulus of continuity
AD Gadjiev, A Aral
Computers & Mathematics with Applications 54 (1), 127-135, 2007
462007
Weighted Lp-approximation with positive linear operators on unbounded sets
AD Gadjiev, A Aral
Applied mathematics letters 20 (10), 1046-1051, 2007
352007
Theorems of Korovkin type
AD Gadjiev
Math. Notes 20 (5), 6, 1976
341976
Convergence of the sequences of linear positive operators
AD Gadjiev, H Hacısalihoglu
Ankara University 3 (3.7), 3.8, 1995
331995
On a sequence of linear positive operators
II Ibragimov, AD Gadzhiev
Doklady Akademii Nauk 193 (6), 1222-1225, 1970
311970
On a sequence of linear positive operators in weighted spaces
A Gadjiev, N İSPİR
Proc. Inst. Math. Mech.(Proceedings of the Institute of Mathematics and …, 1999
281999
Simultaneous statistical approximation of analytic functions and their derivatives by k-positive linear operators
AD Gadjiev
Azerbaijan Journal of Mathematics 1 (1), 57-66, 2011
272011
Linear k-positive operators in a space of regular functions, and theorems of PP Korovkin type
AD Gadjiev
Izvestija Akademii Nauk Azerbaıdzanskoı SSR. Serija Fiziko-Tehniceskih i …, 1974
271974
Riesz and Bessel potentials generated by a generalized translation and their inverses
AD Gadjiev, IA Aliev
Proc. IV. All-Union Winter Conf. Theory of funtions and Approximation …, 1988
241988
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20